\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence and exponential decay for a nonlinear wave equation with nonlocal boundary conditions

Abstract / Introduction Related Papers Cited by
  • The paper is devoted to the study of a nonlinear wave equation with nonlocal boundary conditions of integral forms. First, we establish two local existence theorems by using Faedo-Galerkin method. Next, we give a sufficient condition to guarantee the global existence and exponential decay of weak solutions.
    Mathematics Subject Classification: 35L05, 35L15, 35L70, 37B25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. G. C. Almeida and M. L. Santos, Lack of exponential decay of a coupled system of wave equations with memory, NA, Series B: Real World Applications, 40 (2001), 1159-1188.doi: 10.1016/j.nonrwa.2010.08.025.

    [2]

    M. Bergounioux, N. T. Long and A. P. N. Dinh, Mathematical model for a shock problem involving a linear viscoelastic bar, Nonlinear Anal., 43 (2001), 547-561.doi: 10.1016/S0362-546X(99)00218-7.

    [3]

    S. A. Beilin, On a Mixed nonlocal problem for a wave equation, Electronic J. Differential Equations, 2006 (2006), 1-10.doi: http://ejde.math.txstate.edu/Volumes/2006/103/beilin.pdf.

    [4]

    A. Benaissa and S. A. Messaoudi, Exponential decay of solutions of a nonlinearly damped wave equation, Nonlinear Differ. Equ. Appl., 12 (2005), 391-399.doi: 10.1007/s00030-005-0008-5.

    [5]

    H. R. Clark, Global classical solutions to the Cauchy problem for a nonlinear wave equation, Internat. J. Math. and Math. Sci., 21 (1998), 533-548.doi: 10.1155/S016117129800074X.

    [6]

    Lakshmikantham V and Leela S, "Differential and Integral Inequalities," Vol.1, Academic Press, NewYork, 1969.doi: 10.1016/S0076-5392(08)62290-0.

    [7]

    J. L. Lions, Quelques méthodes de résolution des problèmes aux limites nonlinéaires, Dunod, Gauthier-Villars, Paris, 1969.

    [8]

    N. T. Long and A. P. N. Dinh, On the quasilinear wave equation: $u_{t t}-\Delta u+f(u, u_t)=0$ associated with a mixed nonhomogeneous condition, Nonlinear Anal., 19 (1992), 613-623.doi: 10.1016/0362-546X(92)90097-X.

    [9]

    N. T. Long and T. N. Diem, On the nonlinear wave equation $u_{t t}-u_{x x}=f(x,t,u,u_x,u_t)$ associated with the mixed homogeneous conditions, Nonlinear Anal., 29 (1997), 1217-1230.doi: 10.1016/S0362-546X(97)87360-9.

    [10]

    N. T. Long, A. P. N. Dinh and T. N. Diem, On a shock problem involving a nonlinear viscoelastic bar, J. Boundary Value Prob., Hindawi Publishing Corporation, 2005 (2005), 337-358.doi: 10.1155/BVP.2005.337.

    [11]

    N. T. Long and L. X. Truong, Existence and asymptotic expansion for a viscoelastic problem with a mixed nonhomogeneous condition, NA, TMA, Series A: Theory and Methods, 67 (2007), 842-864.doi: 10.1016/j.na.2006.06.044.

    [12]

    S. A. Messaoudi, Decay of the solution energy for a nonlinearly damped wave equation, Arab. J. for Science and Engineering, 26 (2001), 63-68.

    [13]

    L. A. Medeiros, J. Limaco and S. B. Menezes, Vibrations of elastic strings: Mathematical aspects, Part one, J. Comput. Anal. Appl., 4 (2002), 91-127.doi: 10.1023/A:1012934900316.

    [14]

    L. A. Medeiros, J. Limaco and S. B. Menezes, Vibrations of elastic strings: Mathematical aspects, Part two, J. Comput. Anal. Appl., 4 (2002), 211-263.doi: 10.1023/A:1013151525487.

    [15]

    G. P. Menzala, On global classical solutions of a nonlinear wave equation, Appl. Anal., 10 (1980), 179-195.doi: 10.1080/00036818008839300.

    [16]

    S. A. Messaoudi, Blow up and global existence in a nonlinear viscoelastic wave equation, Math. Nachr., 260 (2003), 58-66.doi: 10.1002/mana.200310104.

    [17]

    M. Nakao, Decay of solutions of some nonlinear evolution equations, J. Math. Anal. Appl., 60 (1977), 542-549.doi: 10.1016/0022-247X(77)90040-3.

    [18]

    Nakao and Mitsuhiro, Remarks on the existence and uniqueness of global decaying solutions of the nonlinear dissipative wave equations, Math. Z., 206 (1991), 265-276.doi: 10.1007\%2FBF02571342.

    [19]

    M. Nakao and K. Ono, Global existence to the Cauchy problem of the semilinear wave equation with a nonlinear dissipation, Funkcial. Ekvac., 38 (1995), 417-431.doi: http://www.math.kobe-u.ac.jp/\symbol{126}fe/xml/mr1374429.xml.

    [20]

    L. T. P. Ngoc, L. N. K. Hang and N. T. Long, On a nonlinear wave equation associated with the boundary conditions involving convolution, NA, TMA, Series A: Theory and Methods, 70 (2009), 3943-3965.doi: 10.1016/j.na.2008.08.004.

    [21]

    K. Ono, On the global existence and decay of solutions for semilinear telegraph equations, Int. J. Applied Math., 2 (2000), 1121-1136.doi: 10.1002/(SICI)1099-1476(200004)23:6.

    [22]

    J. E. Munoz-Rivera and D. Andrade, Exponential decay of non-linear wave equation with a viscoelastic boundary condition, Math. Methods Appl. Sci., 23 (2000), 41-61.doi: 10.1002/(SICI)1099-1476(20000110)23:1.

    [23]

    M. L. Santos, Asymptotic behavior of solutions to wave equations with a memory condition at the boundary, Electronic J. Differential Equations, 73 (2001), 1-11.doi: http://www.emis.de/journals/EJDE/Volumes/2001/73/santos.pdf.

    [24]

    M. L. Santos, Decay rates for solutions of a system of wave equations with memory, Electronic J. Differential Equations, 2002 (2002), 1-17.doi: 10.1155/S1085337502204133.

    [25]

    M. L. Santos, J. Ferreira, D. C. Pereira and C. A. Raposo, Global existence and stability for wave equation of Kirchhoff type with memory condition at the boundary, Nonlinear Anal., 54 (2003), 959-976.doi: 10.1016/S0362-546X(03)00121-4.

    [26]

    L. X. Truong, L. T. P. Ngoc, A. P. N. Dinh and N. T. Long, The regularity and exponential decay of solution for a linear wave equation associated with two-point boundary conditions, NA, Series B: Real World Applications, 11 (2010), 1289-1303.doi: 10.1016/j.nonrwa.2009.02.018.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(110) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return